# SDR ABXA2022012112

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 97,782 hours, 44,454 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 271T00424
- Condition: Cracked
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT CENTER HYDRAULIC QUANTITY DROPPED TO ZERO. AICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED & REPLACED ACMP PRESSURE/CASE DRAIN FILTER MODULE DUE TO LEAKAGE IAW AMM 29-11-18. LEAK CHECK GOOD. NO LEAKS. AIRCRAFT RETURNED TO SERVICE.
